MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL ULTRA 2MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL ULTRA 2MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035432080
Medical Device Problem Codes Material Protrusion/Extrusion (2979); Premature Separation (4045)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during an embolization procedure for an aneurysm, the coil (subject device) was repositioned several times and prematurely detached.The procedure was ended with the coil protruding from the parent vessel.The physician used the microcatheter to push the coil inside and the patient was given antiplatelets to prevent clotting around the pre-detached coil.No further information is available at this time.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The subject device is not available; therefore, functional testing as well as physical analysis cannot be performed.Information available indicated that the device was confirmed to be in good condition prior to use.The reported event is covered in the device directions for use (dfu).The risk of the reported event has been addressed in the risk documentation and there are current controls in place to mitigate the risk of the as reported event.Based on the information currently available, the exact cause for the reported event cannot be determined.
 
Event or Problem Description

Brand Name
TARGET HELICAL ULTRA 2MM X 8CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8458549
Report Number3008881809-2019-00082
Device Sequence Number3057667
Product Code HCG
UDI-Device Identifier04546540676023
UDI-Public04546540676023
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2021
Device Catalogue NumberM0035432080
Device Lot Number20390197
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2019
Supplement Date Received by Manufacturer03/29/2019
Initial Report FDA Received Date03/27/2019
Supplement Report FDA Received Date04/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECHELON MICROCATHETER(MEDTRONIC)
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age75 YR